# SDR UALA2013012100373

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 49,076 hours, 12,543 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED AN CARGO DETECTOR AIR EICAS.  REPLACED BOTH FWD CARGO SMOKE DETECTOR BLOWERS, OPS CHECKED GOOD.
